mental-health-icon
Hands shiviring
Hi doctor I have the problem of hands shaking ,while holding a cup of tea,while keeping signature my finger shivering, heart beat fast when suddenly in tension,always use to slipt in my hands for grip, calculating money one to 3 times ,while riding bike i always use to see how much kms have gone I use to calculate every km Please help me in out Which doctor to consult 1.Neurophyscian 2.phsycraist THANK YOU
65 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

Dear friend, Your symptoms that you have shared reveal that you have anxiety symptoms. Please follow some lifestyle changes listed below: 1. Avoid eating Broiler chicken 2. Avoid eating non vegetarian foods after 5 pm 3. Increase the intake of water 4. Avoid all types of junk foods and aerated drinks 5. Go for a regular walking/sports of your choice/Gym for atleast 30 minutes a day 6. Learn and follow simple breathing and relaxation techniques. You can come for a weekend relaxation session in our center. Wishes
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Hello. Please check your Vit B12 level. FOR your anxiety disorder you need to visit counsellor. Please do regularly exercises. Thanks
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.